EconPapers    
Economics at your fingertips  
 

On Zeros of Self-Reciprocal Random Algebraic Polynomials

K. Farahmand

International Journal of Stochastic Analysis, 2007, vol. 2007, 1-7

Abstract:

This paper provides an asymptotic estimate for the expected number of level crossings of a trigonometric polynomial T N ( θ ) = ∑ j = 0 N − 1 { α N − j cos ( j + 1 / 2 ) θ + β N − j sin ( j + 1 / 2 ) θ } , where α j and β j , j = 0 , 1 , 2 , … , N − 1 , are sequences of independent identically distributed normal standard random variables. This type of random polynomial is produced in the study of random algebraic polynomials with complex variables and complex random coefficients, with a self-reciprocal property. We establish the relation between this type of random algebraic polynomials and the above random trigonometric polynomials, and we show that the required level crossings have the functionality form of cos ( N + θ / 2 ) . We also discuss the relationship which exists and can be explored further between our random polynomials and random matrix theory.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/2007/043091.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/2007/043091.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:043091

DOI: 10.1155/2007/43091

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnijsa:043091